JournalszaaVol. 24, No. 3pp. 593–609

Some Analysis of Tikhonov Regularization for the Inverse Problem of Option Pricing in the Price-Dependent Case

  • Torsten Hein

    Technische Universität Chemnitz, Germany
Some Analysis of Tikhonov Regularization for the Inverse Problem of Option Pricing in the Price-Dependent Case cover
Download PDF

Cite this article

Torsten Hein, Some Analysis of Tikhonov Regularization for the Inverse Problem of Option Pricing in the Price-Dependent Case. Z. Anal. Anwend. 24 (2005), no. 3, pp. 593–609

DOI 10.4171/ZAA/1258